
School of Mathematical and Statistical Sciences Faculty Publications and Presentations
Document Type
Article
Publication Date
4-2020
Abstract
We present a condition on the self-interaction term that guaranties the existence of the global in time solution of the Cauchy problem for the semilinear Klein-Gordon equation in the Friedmann-Lamaˆitre-Robertson-Walker model of the contracting universe. For the Klein- Gordon equation with the Higgs potential we give a lower estimate for the lifespan of solution.
Recommended Citation
Galstian, Anahit, and Karen Yagdjian. "The global existence of small self-interacting scalar field propagating in the contracting universe." Nonlinear Differential Equations and Applications NoDEA 27 (2020): 1-24. https://doi.org/10.1007/s00030-020-00632-0
Publication Title
Nonlinear Differential Equations and Applications NoDEA
DOI
10.1007/s00030-020-00632-0
Comments
Original published version available at https://doi.org/10.1007/s00030-020-00632-0